Michigan Mathematical Journal

Rational powers of generators of Möbius groups.

John R. Parker

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 39, Issue 2 (1992), 309-323.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029004525

Digital Object Identifier
doi:10.1307/mmj/1029004525

Mathematical Reviews number (MathSciNet)
MR1162039

Zentralblatt MATH identifier
0769.20023

Subjects
Primary: 20H10: Fuchsian groups and their generalizations [See also 11F06, 22E40, 30F35, 32Nxx]
Secondary: 30F35: Fuchsian groups and automorphic functions [See also 11Fxx, 20H10, 22E40, 32Gxx, 32Nxx] 51M10: Hyperbolic and elliptic geometries (general) and generalizations

Citation

Parker, John R. Rational powers of generators of Möbius groups. Michigan Math. J. 39 (1992), no. 2, 309--323. doi:10.1307/mmj/1029004525. https://projecteuclid.org/euclid.mmj/1029004525


Export citation